Dual Entwining Structures and Dual Entwined Modules

Author: Abuhlail Jawad  

Publisher: Springer Publishing Company

ISSN: 1386-923X

Source: Algebras and Representation Theory, Vol.8, Iss.2, 2005-05, pp. : 275-295

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this note we introduce and investigate the concepts of dual entwining structures and dual entwined modules. This generalizes the concepts of dual Doi–Koppinen structures and dual Doi–Koppinen modules introduced (in the infinite case over rings) by the author in his dissertation.